MathSciNet Relay Station
MathSciNet bibliographic data
MR2250329 93E11 (93B36)
Zhang, Lixian; Shi, Peng; Wang, Changhong; Gao, Huijun Robust $H\sb \infty$ filtering for switched linear discrete-time systems with polytopic uncertainties. Internat. J. Adapt. Control Signal Process. 20 (2006), no. 6, 291–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement